# SDR T6FA201606020001

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N422AJ
- Make and model: Lear 45LEAR
- Aircraft serial: 437
- Aircraft time: 1,565 hours, 1,121 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 4532240001818
- Part serial: 029
- Condition: Deflated
- Location: Nlg
- Part time: 1,565 hours, 1,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ON GEAR RETRACTION, THE GEAR INDICATORS REMAINED WHITE, INDICATION IMPROPER RETRACTION.  THIS ACCOMPANIED WITH AMBER NWS FAIL ICAS.  PERFORMED LOW PASS TO CONFIRM CONDITION WITH OBSERVING GND PERSONNEL.  ALL GEARS WHERE CONFIRMED UP, BUT MAIN DOORS REMAINED OPEN.  CYCLED GEAR DOWN & OBSERVED 3 GREEN NO WHITE INDICATION WITH NO NWS SWITCH ILLUMINATION.  ELECTED TO PROCEED & PERFORM PRECAUTIONARY LANDING.  FOLLOWED QRH CHECKLIST FOR THE CONDITION NWS FAIL INFLIGHT.  A SAFE LANDING WAS ACCOMPLISHED WITH NORMAL INDICATIONS.  UPON LANDING, MX NOTED THAT NOSE STRUT WAS FULLY DEFLATED & THIS WILL CAUSE NOSE WHEEL STEERING FAULT & CAUSE ABNORMAL LG INDICATIONS.  STRUT REQUIRES REBUILD.
